# SDR COEA2016090241811

- Difficulty date: September 2, 2016
- Submitted: October 21, 2016
- Operation: Air carrier
- Aircraft: N811HC
- Make and model: Aerosp ATR-72-201
- Aircraft serial: 227
- Aircraft time: 27,412 hours, 29,121 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Beam
- Part number: S5317320520402
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRIDGING CHECK COE/MINOR REPAIR.  FLOORBOARD SUPPORT BEAM ON FLOORBEAM 10, LT SIDE HAS LEVEL 2 CORROSION.  REPLACED SUPPORT BEAM WITH NEW PART.
